Couldn't find what you looking for?

TRY OUR SEARCH!

Hey,

My girlfriend has a longer than normal cycle, about 5 weeks. Not long after her last period we had a condom break, and she took the morning after pill 12 hours later. I don't remember the brand, but it was a single 1.5mg dose. A few days later she had another period, about two weeks after the one previous. So I was wondering, when should she expect the next one? I've read the pill can cause bleeding(she had a full week long period, not just light bleeding), but does it reset the whole cycle? It's been 4 weeks since the period that happened as a result of taking the pill. She's had sore breasts, aches etc for a while now, but she tends to get those at random times before her period, and unfortunately premenstrual symptoms seem to be about the same as early pregnancy symptoms. So my question is, should we be worried she's a week late, or expect it in a week?

Thanks everyone!

Loading...

If she still hasn't gotten her period in a week get a pregnancy test, but I wouldn't be too worried. The plan b pill can seriously mess with your cycle. Everything can get really messed up for a few months after taking it.
Reply

Loading...